# SDR FDEA201106142234

- Difficulty date: June 14, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 654N0244491
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO NR 2 DOOR LWR AFT CORNER EDGE BEAM HAS DENT/DAMAGE.  REMOVED AND REPLACED IAW SRM 51-40-02 REV. 102 AND E.A. F-5230-146488.  REPAIR IS CLASSIFIED AS MAJOR.
